MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA280300
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® conformable aaa endoprosthesis with active control system devices.A gore® excluder® conformable aortic extender was placed to extend the trunk component; however, during ballooning, the extender migrated distally (distance unknown), resulting in a proximal type i endoleak.An additional gore® excluder® aortic extender endoprosthesis was then implanted proximally, which resolved the endoleak.It was noted that the second aortic extender partially covered the renal artery, but blood flow remained unobstructed.The physician elected to leave the device in place and concluded the procedure.The patient initially tolerated the procedure; however, her blood pressure subsequently decreased due to inadequate groin closure.She was returned to the operating room for additional closure.At the time of the report, the patient remained in the operating room while the team worked to achieve adequate groin closure.This groin complication was not related to the gore devices but was procedural in nature.On may 12, 2026, the physician reported that the patient was doing well.There had been some earlier concerns regarding her right leg, but it was warm on examination.Ct imaging showed that the left kidney was functioning, and her creatinine level had not increased.The event was coded as 5400-c (additional procedure ¿ other) to reflect the return-to-or groin-closure procedure, which was unrelated to the gore devices and attributable to the procedural closure technique.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25176341
Report Number3013164176-2026-03020
Device Sequence Number21451108
Product Code MIH
UDI-Device Identifier00733132618781
UDI-Public(01)00733132618781(17)281012
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLA280300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age81 YR
Patient SexFemale